I have a vien disease which causes immense pain in my one leg. I am on 80MG Oxycontin 2 x's Daily and 12 percocet's daily and 4MG Dilaudid 4 x's Daily. I am thinking about asking my DR for something for Nausea as sometimes these med's upset the stomache, But they mak me tired enough and do not want something that is going to make me even more tired, So how drousey does it make ya?
mnreptiles, I was taking 80mg oxy, twice daily, and it wiped me out! I was so tired that I would nod off in my overstuffed chair... and just about fall out of my chair, as well. I do not take it anymore because of that.
So sorry that you are in so much pain! But, yes, opiates sure can make one tired. Best wishes to you. sweetlemon
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2011 • 5 answers
Posted 4 Feb 2013 • 2 answers
Posted 8 Aug 2014 • 2 answers
Posted 17 Nov 2014 • 1 answer
I have chronic pain and I am on Percocet 25mg a day opium tincture 4ml a day and Ativan .5 3 times a
Posted 31 Jul 2016 • 0 answers